Consistency, Convergence and Stability of General Discretizations of the Initial Value Problem.
Numerische Mathematik (1968)
- Volume: 12, page 11-22
- ISSN: 0029-599X; 0945-3245/e
Access Full Article
topHow to cite
topWATT, J.M.. "Consistency, Convergence and Stability of General Discretizations of the Initial Value Problem.." Numerische Mathematik 12 (1968): 11-22. <http://eudml.org/doc/131844>.
@article{WATT1968,
author = {WATT, J.M.},
journal = {Numerische Mathematik},
keywords = {numerical analysis},
pages = {11-22},
title = {Consistency, Convergence and Stability of General Discretizations of the Initial Value Problem.},
url = {http://eudml.org/doc/131844},
volume = {12},
year = {1968},
}
TY - JOUR
AU - WATT, J.M.
TI - Consistency, Convergence and Stability of General Discretizations of the Initial Value Problem.
JO - Numerische Mathematik
PY - 1968
VL - 12
SP - 11
EP - 22
KW - numerical analysis
UR - http://eudml.org/doc/131844
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.